# SDR SWI2023F00484

- Difficulty date: September 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC DOOR AN ANGLE ON THE AFT SIDE OF THE DOOR HAS 2EA AREAS OF CORROSION   (C-CHECK RO 11/21/2023)    REMOVED AND INSTALLED NEW AVIONIC DOOR AN ANGLE ON THE AFT SIDE OF THE DOOR REF  DRAWING CC670-38651 REV E, CRJ 200 SRM 51-42-21, AND  CRJ 200 SRM 51-42-06 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
